# SDR SWIA200921670

- Difficulty date: May 20, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 14,178 hours, 12,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2526 - PASSENGER DOOR NOT OPENING AND CLOSING PROPERLY.  ADJUSTED DOOR UPPER FORWARD AND AFT SPIGOT FITTINGS.
